# SDR 95ZZZM452

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54349
- Make and model: Boeing 727231
- Aircraft serial: 21968
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fs 720
- Part time: 38,173 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-17, FOUND FUSELAGE SKIN WORN APPROXIMATELY .030 TO .015, STRINGER 17R TO 19R, AND STRINGER 17L TO 19L, FS 720E TO 720F.  ALSO, WORN APPROXIMATELY .040, STRINGER 19.  REPAIRED PER ARA 9354.  TOTAL CYCLES 24,723.
